# SDR ASOA2014082211120

- Difficulty date: July 30, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,503 hours, 10,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOORBEAM CRACKED AT LBL 12.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED AND COMPLIED WITH REO 690-53-11-689.  RECEIVED AND COMPLIED WITH ECTC REO 690-53-11-689.
